Alert archive / Pennsylvania / Flash Flood Warnings in 2010

Flash Flood Warning 1, NWS State College, PA

January 25, 20108 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Jan 25, 2010, 9:27 AM EST for 8 counties in Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2010, 9:27 AM EST (14:27 UTC)
Expired
Jan 25, 2010, 12:15 PM EST
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 599 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
599 m²/s²
0-3 km storm-relative helicity
697 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WGUS51 KCTP 251427
FFWCTP
PAC037-081-093-097-109-113-117-119-251715-
/O.NEW.KCTP.FF.W.0001.100125T1427Z-100125T1715Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
927 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTOUR COUNTY...
  SNYDER COUNTY...
  TIOGA COUNTY...
  NORTHUMBERLAND COUNTY...
  WESTERN COLUMBIA COUNTY...
  SULLIVAN COUNTY...
  UNION COUNTY...
  LYCOMING COUNTY...

* UNTIL 1215 PM EST...

* AT 918 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM HEAVY RAIN OVER LYCOMING...MONTOUR...  
  NORTHUMBERLAND...SNYDER...SULLIVAN...TIOGA...UNION AND WESTERN   
  COLUMBIA COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
  SELINSGROVE...MANSFIELD...WELLSBORO...KULPMONT...MILTON...MOUNT
  CARMEL...NORTHUMBERLAND...SHAMOKIN...SUNBURY...BLOOMSBURG...
  LEWISBURG...MIFFLINBURG...JERSEY SHORE...MONTOURSVILLE AND
  WILLIAMSPORT.

FLOODING IS ALREADY OCCURRING ACROSS THE REGION. A BURST OF HEAVY 
RAIN MOVING THROUGH THE AREA WILL CAUSE ADDITIONAL RAPID RISES ON 
STREAMS AND CREEKS...CAUSING THEM TO OVERFLOW THEIR BANKS RESULTING 
IN FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

&&

LAT...LON 4160 7687 4155 7623 4107 7637 4077 7640
      4062 7691 4068 7704 4072 7732 4087 7735
      4107 7714 4127 7743 4144 7761 4199 7760
      4199 7696

$$

FORECASTER: BUDD
1 follow-up statement
271 
WGUS71 KCTP 251717
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1217 PM EST MON JAN 25 2010

PAC037-081-093-097-109-113-117-119-251726-
/O.EXP.KCTP.FF.W.0001.000000T0000Z-100125T1715Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTOUR PA-SNYDER PA-TIOGA PA-NORTHUMBERLAND PA-COLUMBIA PA-
SULLIVAN PA-UNION PA-LYCOMING PA-
1217 PM EST MON JAN 25 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR LYCOMING...UNION...
SULLIVAN...WESTERN COLUMBIA...NORTHUMBERLAND...TIOGA...SNYDER AND
MONTOUR COUNTIES...

THE HEAVY RAINFALL AND ASSOCIATED FLASH FLOODING THREAT HAS ENDED 
ACROSS THE AREA. THEREFORE...THE FLASH FLOOD WARNING WAS ALLOWED TO 
EXPIRE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
SELINSGROVE...MANSFIELD...WELLSBORO...KULPMONT...MILTON...MOUNT
CARMEL...NORTHUMBERLAND...SHAMOKIN...SUNBURY...BLOOMSBURG...
LEWISBURG...MIFFLINBURG...JERSEY SHORE...MONTOURSVILLE AND
WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4160 7687 4155 7623 4107 7637 4077 7640
      4062 7691 4068 7704 4072 7732 4087 7735
      4107 7714 4127 7743 4144 7761 4199 7760
      4199 7696

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jan 25, 6:44 AM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 25, 6:44 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 AM EST MON JAN 25 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY ACCOMPANIED
BY RAIN...WHICH MAY BE HEAVY AT TIMES INTO THE MORNING HOURS. THE
FRONT WILL CLEAR THE AREA BY MONDAY AFTERNOON...USHERING IN COLDER
AIR WHICH WILL PERSIST THROUGH THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A GUSTY WARM AND RAINY NIGHT IS IN PROGRESS ACROSS THE AREA.
ANOMALOUSLY HIGH DEWPOINTS PUSHING INTO THE AREA ARE A TESTAMENT TO
THE STRENGTH OF THE SURGE OF TROPICAL MOISTURE TAKING PLACE ON THE
NOSE OF A 50-75 KT SSE LOW LEVEL JET.

WE ARE PRETTY MUCH BURIED IN THE HEIGHT OF THE STORM RIGHT NOW
WITH HEAVY RAIN EXPECTED THROUGH ABOUT DAY BREAK. MODELS ARE IN
DECENT AGREEMENT ON THE TIMING OF THE STRONG WAVY FRONT...BEING IN
CENTRAL PA AROUND 12Z AND EAST OF THE FCST AREA BY MID AFTERNOON.

IN THE MEANTIME...HUMIDITY OUTSIDE IS SOMETHING MORE REPRESENTATIVE
OF LATE SPRING OR EARLY FALL WITH DEWPOINTS WELL UP INTO THE 40S
TO MID 50S OVER MOST OF THE AREA. PWATS ARE RUNNING BETWEEN 1"
AND 1.5"...SOME 200+% ABOVE NORMAL. STRONG LOW LEVEL JET ON THE
ORDER OF +4 STD DEV OR HIGHER IS CAUSING GUSTS IN THE 25-35 KT
RANGE SO FAR. CONVECTIVE INSTABILITY IS STILL RATHER LIMITED SO
THE STRONGEST WINDS ARE NOT MANAGING TO MIX DOWN TO THE
SURFACE...AS YET. THE ATMOSPHERE HOWEVER IS EXHIBITING SIGNS OF
BEING INERTIALLY UNSTABLE GIVEN MODEL ANALYSIS AND PROGGED VALUES
OF ABS VORTICITY WHICH ARE STRONGLY NEGATIVE OVER MUCH OF THE AREA
DOMINATED BY THE FRONTAL ZONE.

LOCALLY RUN 12KM WRF WANTS TO EVENTUALLY DEVELOP WHAT LOOKS LIKE A
NARROW COLD FRONTAL RAIN BAND FEATURE...STARTING IN THE NEXT 1-2
HOURS OVER THE LAURELS AND INTENSIFYING THRU 12Z AS IT MOVES
ACROSS THE FCST AREA. IF THIS SQUALL LINE TYPE FEATURE MANAGES TO
FORM...STRONG DAMAGING WIND GUSTS WILL BECOME LIKELY...ASSOCIATED
WITH THE TRANSFER OF STRONG WINDS DOWN TO THE SURFACE WITH THE
SHOWERS. HAVE INCLUDED THE MENTION OF THUNDER THE
FORECAST...HOWEVER WE HAVE SEEN SEVERAL TIMES IN THE PAST WHERE
THESE FEATURES FORM...AND CAUSE DAMAGE WITH LITTLE OR NO OBSERVED
THUNDER AND LIGHTNING.

HIGH TEMPS WILL OCCUR EARLY IN THE DAY BEFORE STEADY LLVL CAA
RESULTS IN FALLING TEMPS FROM WEST TO EAST THROUGH THE AFTN. WOULD
NOT BE SURPRISED TO SEE SOME LOCATIONS OVR FAR SERN PENN TOUCH 60F
IMMEDIATELY AHEAD OF THE TRIPLE POINT LOW/FNTL WAVE IN THE WARM
SECTOR.

FLOOD WATCH AND WIND ADVISORY CONTINUES...WITH ACTIVITY EXPECTED
TO WIND DOWN LATER THIS MORNING AND AFTERNOON AS THE FRONT
FINALLY CLEARS THE REGION. QPF ON THE ORDER OF 1.5 TO 2.5 INCHES
SEEMS LIKELY BEFORE ALL IS SAID AND DONE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE FRONT WILL BE EAST OF THE AREA BY EVENING...WITH COLDER AIR
SWEEPING IN ON A GUSTY WEST WIND. THE COLDER AIR ASCENDING THE
ALLEGHENY FRONT SHOULD MAKE FOR SOME RAIN TO SNOW SHOWERS INTO
MONDAY NIGHT WITH A LIGHT ACCUMS PSBL ESP OVR THE LAUREL HIGHLANDS
AND NW SNOWBELT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
PATTERN FOR THE REMAINDER OF THE WEEK TURNS DECIDEDLY COOLER WITH
THE USUAL WESTERN HIGH TERRAIN AND LAKE ENHANCED SNOW SHOWERS
STAYING AN ISSUE THROUGH MID-WEEK. NEXT FROPA STILL SLATED FOR
THURS WITH PERHAPS A BURST OF WAA SNOW...FOLLOWED BY MORE
OROGRAPHICALLY/LAKE ENHANCED SNOW SHOWERS TO ROUND OUT THE WEEK.
MAIN UNCERTAINTY IN THE LONG RANGE INVOLVES POTNL PHASING OF THE
LARGE SCALE SPLIT FLOW REGIME BY NEXT WEEKEND. OPERATIONAL MDLS
AND ENSEMBLES SHOW SFC LOW DEVELOPMENT INVOF THE GULF STREAM...BUT
TOO EARLY TO SPECULATE ON ANY DETAILS ATTM. WILL CONT TO MENTION
REDUNDANT CHC OF SNOW IN THE LATER PDS OF THE FCST.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
HVY RAIN AND STRONG WIND GUSTS WILL OCCUR THRU ARND 15Z OVR EASTERN
PA IN ASSOCIATION WITH A COLD FRONT. CURRENT OBS AND BUFKIT DATA
SUGGEST GUSTS OVR 40KTS POSS ARND KMDT THRU ARND 15Z. LLWS WILL
ALSO BE AN ISSUE EARLY THIS MORNING ACROSS EASTERN PA /KIPT AND
KMDT/...AS A POWERFUL SOUTHERLY LOW LVL JET MOVES OVR THE
AREA...WHILE RELATIVELY LIGHTER SE WINDS PERSIST AT THE SFC.

WORST CIGS/VSBYS TODAY WILL BE AT KBFD AND KJST...WHERE RESIDUAL
LOW LVL MOISTURE ASCENDING THE APPALACHIANS WILL LIKELY RESULT IN
IFR CONDS THRU ARND 18Z. ELSEWHERE...GENERALLY MVFR CONDS EXPECTED
THIS MORNING EAST OF THE MTNS.

SCT -SHSN AND MVFR CIGS ARE LIKELY TO PERSIST LATE TDY AND TONIGHT
AT KBFD AND KJST. ELSEWHERE...A RETURN TO VFR CONDS IS EXPECTED BY
THIS AFTN AND TONIGHT...AS RIDGE OF HI PRES BUILDS IN.

OUTLOOK...
TUE...SHSN NW MTNS.
WED...NO SIG WX EXPECTED.
THUR...SHSN N AND W MTNS.
FRI...LGT SNOW POSS SOUTH.

&&

.HYDROLOGY...
WIDESPREAD HEAVY RAINS OF 1.5"-2.5" ARE EXPECTED FOR STORM
TOTALS. COLD-SEASON HYDROLOGIC IMPACTS COMBINED WITH THE FCSTD
RNFL WILL BRING SIGNIFICANT RISES OF AROUND 3/4 BANKFULL ALONG THE
LWR WEST BRANCH AND MAIN STEM SUSQ. RISES ALONG THE JUNIATA ARE
FCST TO BE AROUND 1/2 BANKFULL. AREAS MOST SUSCEPTIBLE TO MINOR
FLOODING WILL BE THE SMALLER STREAMS/CREEKS/TRIBS FROM THE JUNIATA
TO THE LWR MAIN STEM. CRESTS ARE GENERALLY MON-TUE WITH SEVERAL
POINTS GOING ABOVE CAUTION AND SOME NEAR FLOOD STAGE.
RESIDUAL/MELTING ICE MAY ALSO LEAD TO JAMMING AS THE ICE BECOMES
DISLODGED WITHIN SMALLER STREAM CHANNELS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR PAZ019-024>028-
033>036-049>053-056>059-063>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LA CORTE/STEINBUGL
AVIATION...FITZGERALD
HYDROLOGY...
Hazardous weather outlook, Jan 25, 4:25 AM EST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 AM EST MON JAN 25 2010

PAZ004>006-010>012-017-018-037-041-042-045-046-260930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
425 AM EST MON JAN 25 2010

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ019-024>028-033>036-049>053-056>059-063>066-260930-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
425 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jan 25, 8:48 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 AM EST MON JAN 25 2010

PAZ052-057>059-064>066-251515-
ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-NORTHUMBERLAND PA-
SCHUYLKILL PA-YORK PA-
848 AM EST MON JAN 25 2010

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT DAUPHIN...LANCASTER...
LEBANON...SCHUYLKILL...SOUTHEASTERN ADAMS...SOUTHEASTERN
NORTHUMBERLAND AND YORK COUNTIES...

AT 847 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
GRATZ TO STEELTON TO 13 MILES SOUTH OF KEYSVILLE...MOVING NORTHEAST
AT 30 TO 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL BE NEAR LECK KILL...ROUGH AND READY...WILLIAMSTOWN...AND SKYLINE
VIEW AROUND 900 AM...GOLDSBORO...VALLEY VIEW...TOWER CITY...AND
HERSHEY AROUND 910 AM...MOUNT CARMEL AND MUIR AROUND 920 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 68 AND 139...I-83
BETWEEN MILE MARKERS 1 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 22...ROUTE 30...ROUTE
209...ROUTE 222...ROUTE 322...ROUTE 422...STATE ROAD 41...STATE ROAD
61...STATE ROAD 94...STATE ROAD 97...STATE ROAD 309...STATE ROAD 501.

LAT...LON 4022 7691 4023 7685 4026 7690 4067 7675
      4080 7641 4078 7639 4080 7632 4084 7630
      4092 7608 4092 7600 4074 7577 4064 7599
      4058 7602 4049 7642 4015 7590 3973 7610
      3971 7616 3972 7713

EXPERIMENTAL

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:23 PM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Centre, Columbia and 17 more15 hr
Jan 25, 2:24 AM ESTAreal Flood WarningCTPBedford, Blair, Cambria, Cameron, Clearfield, Elk and 3 more10 hr
Jan 25, 4:10 AM ESTRiver Flood WarningCTPElk18 hr
Jan 25, 5:38 AM ESTAreal Flood WarningCTPCentre, Clearfield, Clinton, Columbia, Lycoming, Montour and 5 more24 hr
Jan 25, 6:20 AM ESTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Fulton and 9 more6 hr
Jan 25, 6:54 AM ESTRiver Flood WarningCTPBlair, Huntingdon15 hr
Jan 25, 8:48 AM ESTSpecial Weather StatementCTPDauphin, Lancaster, Lebanon, Schuylkill, York87 min
Jan 25, 8:50 AM ESTRiver Flood WarningCTPElk8 hr
Jan 25, 9:00 AM ESTRiver Flood WarningCTPSomerset13 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPHuntingdon23 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPColumbia42 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPCentre, Snyder, Union17 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPPerry14 hr
Jan 25, 10:19 AM ESTRiver Flood WarningCTPCumberland47 hr
Jan 25, 12:13 PM ESTAreal Flood WarningCTPCameron, Elk, McKean, Potter, Warren14 hr
Jan 25, 12:17 PM ESTAreal Flood WarningCTPAdams, Bedford, Blair, Cambria, Clearfield, Cumberland and 12 more14 hr
Jan 25, 1:08 PM ESTRiver Flood WarningCTPLycoming, Sullivan11 hr
Jan 25, 2:03 PM ESTRiver Flood WarningCTPClinton14 hr
Jan 25, 2:53 PM ESTRiver Flood WarningCTPCumberland, York31 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPLycoming37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPLycoming, Northumberland, Union37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPNorthumberland, Union37 hr
Jan 25, 3:34 PM ESTRiver Flood WarningCTPNorthumberland, Union37 hr
Jan 25, 6:01 PM ESTRiver Flood WarningCTPBlair, Huntingdon6 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.